# SDR SWAA021386

- Difficulty date: June 22, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 62,885 hours, 67,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6571909118
- Part serial: 206
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT OTBD T/E MID FLAP CRACKED AT AFT SPAR.  REMOVED AND REPLACED RIGHT OTBD T/E MID FLAP PER MM.  FLAP REAR SPAR WAS REPAIRED PER SWA EA.
